viscosity solutions of Neumann problems for fully nonlinear elliptic equations. J. Partial Differential Equations 8 (1995), 219–232.
Bao, J., Solvability of Semilinear Elliptic Equations on General Domains. Nonlinear Anal., to appear.
Barbu, V., Nonlinear Semigroups and Differential Equations in Banach Spaces. Noordhooff International Publishing, Leyden, 1976.
Bian, B. J., Existence of viscosity solutions of second order fully nonlinear elliptic equations. J. Partial Differential Equations 4 (1991), 21–32.
Burch, C., The Dini condition and regularity of weak solutions of elliptic equations. J. Differential Equations 30 (1978), 308–323.
Berestycki, H., Nirenberg, L. and Varadhan, S. R. S., The principal eigenvalue and maximum principle for second order elliptic operators in general domains. Comm. Pure Appl. Math. 47 (1994), 47–92.
Caffarelli, L. A., Interior a priori estimates for solutions of fully nonlinear equations. Ann. of Math. 130 (1989), 189–213.
Caffarelli, L. A. and Cabre, X., Fully nonlinear elliptic equations. Colloquium publications 43, Amer. Math. Soc., Providence, Rhode Island, 1995.
Crandall, M. G., Ishii, H. and Lions, P. L., User's guide to viscosity solutions of second order partial differential equations. Bull. Amer.Math. Soc. 27 (1992), 1–67.
Chang, K. C. and Jiang, M. Y., Parabolic equations and the Feynman-Kac formula on general bounded domains. Research report 27, Institute of Mathematics, Peking University, 1999.
Chen, Y. Z. and Zou, X., Fully nonlinear parabolic equations and Dini condition. preprint.
Evans, L. C., A convergence theorem for solutions of nonlinear second order elliptic equations. Indiana Univ.Math. J. 27 (1978), 875–887.
Evans, L. C., On solving certain nonlinear partial differential equations by accretive operator methods. Israel J. Math. 36 (1980), 225–247.
Gilbarg, D. and Trudinger, N. S., Elliptic Partial Differential Equations of Second Order. Second ed., Springer-Verlag, Berlin, 1983.
Ishii, H., On the uniqueness and existence of viscosity solutions of fully nonlinear second order elliptic PDE's. Comm. Pure Appl. Math. 42 (1989), 14–45.
Kovats, J., Fully nonlinear elliptic equations and the Dini condition. Comm. Partial Differential Equations 22 (1997), 1911–1927.
Kovats, J., Dini-Campanato spaces and applications to nonlinear elliptic equations. Electron. J. Differential Equations 37(1999), 20pp.
Michael, J. H., Barriers for uniformly elliptic equations and the exterior cone condition. J. Math. Anal. Appl. 79 (1981), 203–217.
Padilla, P., The principal eigenvalue and maximum principle for second order elliptic operators on Riemann manifolds. J Math. Anal. Appl. 205 (1997), 285–312.
Stroock, D. and Varadhan, S. R. S., On degenerate elliptic-parabolic operator of second order and their associated diffusions. Comm. Pure Appl. Math. 25 (1972), 651–713.
Trudinger, N. S., Fully nonlinear, uniformly elliptic equations under natural structure conditions. Trans. Amer.Math. Soc. 278 (1983), 751–769.